MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY, INC. MALYUGIN RING 2.0 SYSTEM; CLIP, IRIS RETRACTOR

MICROSURGICAL TECHNOLOGY, INC. MALYUGIN RING 2.0 SYSTEM; CLIP, IRIS RETRACTOR
Model Number MAL-1001
Medical Device Problem Codes Mechanical Problem (1384); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Eye Injury (1845); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The malyugin ring came out of the injector upside down it could not be manipulated and caused a tear in the iris.
 
Additional Manufacturer Narrative
The surgeon advised manufacturer that the malyugin ring had been inserted correctly but the interior scroll had a defect and was unable to hook onto the iris like the other three had done.The malyugin was removed and another one was inserted without issue and the iris remained intact.The surgeon reported that while there was a minor issue with the malyugin, the patient did not experience any harm.
 
Event or Problem Description

Brand Name
MALYUGIN RING 2.0 SYSTEM
Common Device Name
CLIP, IRIS RETRACTOR
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY, INC.
8415 154th ave ne
redmond WA 98036
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY, INC.
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
patricia beauregard
8415 154th ave ne
redmond, WA 98036
4255560544
MDR Report Key17402971
Report Number3019924-2023-00009
Device Sequence Number7358068
Product Code HOC
UDI-Device Identifier10844685006127
UDI-Public10844685006127
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
N/AN/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2026
Device Model NumberMAL-1001
Device Catalogue NumberMAL-1001
Device Lot Number172940
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown